Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 22, NWS Grand Forks, ND

February 24, 201417 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Feb 24, 2014, 3:08 PM CST for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Feb 24, 2014, 8:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2014, 3:08 PM CST (21:08 UTC)
In effect from
Feb 24, 2014, 8:00 PM CST
Expired
Feb 25, 2014, 10:00 AM CST
In force
14 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.1 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WWUS43 KFGF 242108
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
308 PM CST MON FEB 24 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-251600-
/O.NEW.KFGF.WC.Y.0022.140225T0200Z-140225T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
308 PM CST MON FEB 24 2014

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM CST TUESDAY. 

* TIMING...HAZARDOUS WIND CHILLS WILL DEVELOP THIS EVENING AND
  CONTINUE THROUGH THE NIGHT BEFORE RECOVERING TUESDAY MORNING.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

ROGERS
2 follow-up statements
266 
WWUS43 KFGF 251105
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
505 AM CST TUE FEB 25 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-251600-
/O.CON.KFGF.WC.Y.0022.000000T0000Z-140225T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
505 AM CST TUE FEB 25 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

DTR
385 
WWUS43 KFGF 251549
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
949 AM CST TUE FEB 25 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-251700-
/O.EXP.KFGF.WC.Y.0022.000000T0000Z-140225T1600Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
949 AM CST TUE FEB 25 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

TEMPERATURES WILL CONTINUE TO SLOWLY MODERATE THIS
MORNING...ALLOWING THE WIND CHILL ADVISORY TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 24, 1:14 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 24, 1:14 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
114 PM CST MON FEB 24 2014

.UPDATE...
ISSUED AT 114 PM CST MON FEB 24 2014

SOME VERY LIGHT AND FINE SNOW HAS MOVED INTO THE WESTERN FORECAST
AREA FROM DEVILS LAKE TO VALLEY CITY TO OAKES WITH REDUCTIONS IN
VISIBILITY TO 1-2 SM. OVERALL ACCUMULATION SHOULD BE NEGLIGIBLE...
BUT INCREASED POPS ALONG AND WEST OF THE CENTRAL/NORTHERN VALLEY
TO 20 TO 30 PERCENT TO ACCOUNT FOR A STRAY TENTH OR TWO. MORE
WIDESPREAD CONTINUOUS SNOWFALL SHOULD REMAIN ALONG AND SOUTH OF
THE ND/SD BORDER. TEMPERATURES NOT RISING AS FAST AS PREVIOUSLY
FORECAST...SO ADJUSTED HOURLY CURVE DOWNWARD A DEGREE OR TWO.
REST OF THE FORECAST IN GOOD SHAPE.

UPDATE ISSUED AT 1014 AM CST MON FEB 24 2014

ALLOWED WIND CHILL ADVISORY TO EXPIRE AT 10 AM. A FEW SPOTS ACROSS
THE NORTHERN FORECAST AREA STILL IN THE 25 TO 30 BELOW RANGE...BUT
WITH INCREASING AIR TEMPERATURES AND RELATIVELY LIGHT WIND...
EXPECT CONDITIONS TO RAPIDLY IMPROVE IN THE NEXT HOUR OR TWO.

SOME VERY FINE SNOW FALLING FROM MINOT TO BISMARCK...BUT MOST IF
NOT ALL ACCUMULATING SNOW WILL FALL ALONG AND SOUTH OF THE ND/SD
BORDER COINCIDENT WITH BEST MOISTURE AND LIFT. LATEST RAP/HRRR
SUGGEST ALL SNOW WILL REMAIN WEST OF THE FORECAST AREA THROUGH AT
LEAST 18 UTC...SO REMOVED POPS THE REST OF THIS MORNING. FOR THE
AFTERNOON...SPREAD 20 TO 60 POPS FROM WEST TO EAST SOUTH OF THE
I-94/HWY 10 CORRIDOR. ANY ACCUMULATION WILL GENERALLY BE A HALF
INCH OR LESS. MADE A FEW OTHER MINOR ADJUSTMENTS TO HOURLY
TEMPERATURES AND SKY GRIDS...BUT OVERALL FORECAST IS IN GOOD
SHAPE.

UPDATE ISSUED AT 606 AM CST MON FEB 24 2014

NO CHANGES REQUIRED. WILL NEED TO WATCH NORTHERN EDGE OF LIGHT
SNOW TODAY. LATEST RAP/HRRR ALL CONTINUE TO SHOW NRN EDGE OF VERY
LIGHT SNOW NEAR A ESTEVAN-MINOT-COOPERSTOWN-FARGO LINE TODAY AND
THIS MATCHES GRIDS WELL. WILL MAINTAIN WIND CHILL ADVISORY AS WIND
CHILLS IN THE ADVISORY AREA ARE IN THE -25 TO -38F RANGE.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 326 AM  CST MON FEB 24 2014

WATER VAPOR SHOWS SHORT WAVE IN WYOMING AND ANOTHER IN SOUTHERN
ALBERTA. 300 MB JET MAX LOCATED ON SOUTHWEST SIDE OF UPPER LOW
THAT IS NEAR YORKTON SASK...OVER MONTANA AND WILL PROPEL BOTH OF
THESE SHORT WAVES SOUTHEAST BRINGING A BAND OF SNOW INTO SOUTH
DAKOTA AND THEN INTO NORTHERN IOWA AND SOUTHERN MINNESOTA BEFORE
WEAKENING. NORTHERN EDGE OF MID LEVEL MOISTURE AND SOME LIGHT FINE
SNOW IS GLASGOW-WOLF POINT MONTANA AND THIS NORTH EDGE WILL MOVE
SOUTHEAST AND SKIRT THROUGH CENTRAL INTO SOUTHEASTERN ND AND FAR
WEST CENTRAL MN ALONG AND SOUTH OF A MINOT-HARVEY-COOPERSTOWN-
FARGO-FERGUS FALLS LINE. MOST OF THE ACCUMULATING SNOWFALL OF 3-5
INCHES WILL FALL OVER SRN SOUTH DAKOTA BUT EXPECT A PERIOD OF
LIGHT SNOWFALL IN THE FAR SOUTH WITH LESS THAN AN INCH ALONG THE
SOUTH DAKOTA BORDER. FARTHER NORTH ALONG NRN EDGE FROM COOPERSTOWN
TO FARGO TO FERGUS FALLS MORE OF A TRACE OR A TENTH OR TWO. DRIER
AIR OVER NE ND/NW MN WILL PREVENT ANY PRECIP AND PREVENT ANY
MEANINGFUL CLOUD COVER FROM OUR AREA...OTHER THAN SOME OCNL MID OR
HIGH CLOUDS LATER TODAY. AS SHORT WAVE MOVES AWAY TONIGHT EXPECT
CLEARING SKY BUT ANOTHER SHORT WAVE UPSTREAM IN CNTRL MANITOBA
WILL DROP SOUTH LATE TONIGHT INTO TUESDAY MORNING BRINGING SOME
CLOUD COVER TO MAINLY THE INTERNATIONAL BORDER REGION.

COLDER AIR WILL CONTINUE TO SEEP INTO THE AREA TODAY INTO TONIGHT
AND TUESDAY THOUGH THE CORE OF THE COLD AIR WILL REMAIN MORE SO IN
SOUTHERN SASK. WILL CONTINUE WITH WIND CHILL ADV THRU 16Z AS WIND
CHILLS ACTUALLY IN ADVISORY RANGE OVER THE AREA AS COLD AS -35F IN
CANDO.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 326 AM CST MON FEB 24 2014

SHORT WAVE SEEN ON WATER VAPOR IN THE CENTRAL ARCTIC (NORTHWEST
HUDSON BAY) WILL DROP SOUTH INTO NW ONTARIO AND MOVE INTO NRN MN
WED. AT THE SFC THERE WILL BE A COLD FRONT DROP SOUTH WITH THE
COLDEST OF THE AIRMASSES DUE TO ARRIVE BEHIND THIS SYSTEM. DID PUT
IN SOME FLURRIES IN LAKE OF THE WOODS WED AM TO MATCH UP WITH WFO
DULUTH AS ALL MODELS SHOW SOME LOWER CLOUDS AND LIGHT PRECIP IN
THAT REGION. ALSO WILL BE A PERIOD OF BREEZY NORTH WINDS WEDNESDAY
IN COLD ADVECTION.

THURSDAY-SUNDAY...LOW-LEVEL COLD ADVECTION EASES ON THURSDAY AS THE
SFC HIGH PUSHES OVERHEAD. WITH WEAK MIXING AND -25 TO -30C TEMPS AT
850 MB...HIGHS SHOULD BE BELOW ZERO IN MOST LOCATIONS.
HOWEVER...BIAS-CORRECTED GUIDANCE WOULD SUPPORT A FEW DEGREES
WARMER...AS HAS BEEN THE TREND IN RECENT MEMORY.

LARGER MODEL DIFFERENCES ARISE BY FRIDAY WITH THE EVOLUTION OF AN
UPPER WAVE ROTATING SOUTHWARD ON THE PERIPHERY OF THE BROAD UPPER LOW
NEAR HUDSON BAY. THE ECMWF IS FARTHER EAST AND FASTER WITH THE
WAVE...AND THUS BRINGS ANOTHER CHUNK OF VERY COLD AIR
SOUTHWARD...WITH THE GFS FARTHER WEST WITH THE CORE OF THE COLD.
EITHER WAY...LOOK FOR TEMPS TO REMAIN UNSEASONABLY COLD THROUGH THE
WEEKEND...WITH WIND CHILL CONCERNS CONTINUING.

OTHERWISE...VERY DRY HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE
WEEKEND. AS A RESULT...IT STILL LOOKS LIKE THE MAJORITY OF PRECIP
ASSOCIATED WITH THE ENERGY FROM THE SOUTHERN STREAM BRANCH LIFTING
INTO THE SOUTHERN/CENTRAL PLAINS WILL REMAIN SOUTH OF THE AREA OVER
THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 114 PM CST MON FEB 24 2014

MVFR CIGS ACROSS CENTRAL NORTH DAKOTA WILL ATTEMPT TO MOVE
THROUGH THE REGION THIS AFTERNOON AND EVENING. THESE CIGS WILL BE
MOVING INTO A DRY AIRMASS...AND WILL LIKELY BE VFR ACROSS MOST
SITES (EXCEPT FOR A BRIEF MVFR PERIOD). KFAR IS CLOSER TO THE MAIN
SYSTEM...AND IS MORE PROBABLE FOR MVFR HEIGHTS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...ROGERS
SHORT TERM...RIDDLE
LONG TERM...MAKOWSKI/RIDDLE
AVIATION...TG
Hazardous weather outlook, Feb 24, 6:15 AM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
615 AM CST MON FEB 24 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-053-054-251215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RICHLAND-WESTERN WALSH-
615 AM CST MON FEB 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS OF 25 TO 35 BELOW ZERO WILL CONTINUE THROUGH MID TO
LATE MORNING. THEN WIND CHILLS WILL LIKELY FALL BACK BELOW 25
BELOW ZERO AGAIN THIS EVENING AND OVERNIGHT. SOME LIGHT SNOW WILL
AFFECT AREAS MOSTLY SOUTH OF COOPERSTOWN-FARGO-FERGUS FALLS LINE
WITH ACCUMULATIONS UP TO ONE HALF INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL REMAIN UNSEASONABLY COLD WITH LOW WIND CHILLS EACH NIGHT
AND EARLY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NDZ049-052-251215-
RANSOM-SARGENT-
615 AM CST MON FEB 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL DEVELOP EASTWARD TODAY REACHING THE AREA MIDDAY
INTO THE AFTERNOON GIVING UP TO 1 INCH OF FLUFFY SNOW. THE SNOW
WILL END EARLY THIS EVENING. WIND CHILLS LATE TONIGHT MAY DROP
BELOW 25 BELOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL REMAIN UNSEASONABLY COLD WITH LOW WIND CHILLS EACH NIGHT
AND EARLY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.